Table of Contents
ISRN Mathematical Analysis
Volume 2013, Article ID 384170, 8 pages
http://dx.doi.org/10.1155/2013/384170
Research Article

Some Inclusion Relationships of Certain Subclasses of -Valent Functions Associated with a Family of Integral Operators

1Department of Mathematics, Faculty of Science, Mansoura University, Mansoura 35516, Egypt
2Department of Mathematics, Faculty of Science, Damietta University, New Damietta 34517, Egypt
3Department of Mathematics, Faculty of Science, Fayoum University, Fayoum 63514, Egypt

Received 16 June 2013; Accepted 24 August 2013

Academic Editors: G. Gripenberg and B. Wang

Copyright © 2013 M. K. Aouf et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. A. Patil and N. K. Thakare, “On convex hulls and extreme points of p-valent starlike and convex classes with applications,” Bulletin Mathématique de la Société des Sciences Mathématiques de la République Socialiste de Roumanie, vol. 27, no. 75, pp. 145–160, 1983. View at Google Scholar · View at MathSciNet
  2. S. Owa, “On certain classes of p-valent functions with negative coefficients,” Simon Stevin. A Quarterly Journal of Pure and Applied Mathematics, vol. 59, no. 4, pp. 385–402, 1985. View at Google Scholar · View at MathSciNet
  3. A. W. Goodman, “On the Schwarz-Christoffel transformation and p-valent functions,” Transactions of the American Mathematical Society, vol. 68, pp. 204–223, 1950. View at Google Scholar · View at MathSciNet
  4. M. K. Aouf, “On a class of p-valent close-to-convex functions of order β and type α,” International Journal of Mathematics and Mathematical Sciences, vol. 11, no. 2, pp. 259–266, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  5. R. J. Libera, “Some radius of convexity problems,” Duke Mathematical Journal, vol. 31, pp. 143–158, 1964. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. K. I. Noor, “On quasi-convex functions and related topics,” International Journal of Mathematics and Mathematical Sciences, vol. 10, no. 2, pp. 241–258, 1987. View at Publisher · View at Google Scholar
  7. K. I. Noor, “On some applications of the Ruscheweyh derivatives,” Mathematica Japonica, vol. 36, no. 5, pp. 869–874, 1991. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J.-L. Liu and S. Owa, “Properties of certain integral operator,” International Journal of Mathematical Sciences, vol. 3, no. 1, pp. 69–75, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. I. B. Jung, Y. C. Kim, and H. M. Srivastava, “The Hardy space of analytic functions associated with certain one-parameter families of integral operators,” Journal of Mathematical Analysis and Applications, vol. 176, no. 1, pp. 138–147, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. N. E. Cho and T. H. Kim, “Multiplier transformations and strongly close-to-convex functions,” Bulletin of the Korean Mathematical Society, vol. 40, no. 3, pp. 399–410, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. S. D. Bernardi, “Convex and starlike univalent functions,” Transactions of the American Mathematical Society, vol. 135, pp. 429–446, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. R. J. Libera, “Some classes of regular univalent functions,” Proceedings of the American Mathematical Society, vol. 16, pp. 755–758, 1965. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. A. E. Livingston, “On the radius of univalence of certain analytic functions,” Proceedings of the American Mathematical Society, vol. 17, pp. 352–357, 1966. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. C.-Y. Gao, S.-M. Yuan, and H. M. Srivastava, “Some functional inequalities and inclusion relationships associated with certain families of integral operators,” Journal of Computational and Applied Mathematics, vol. 49, no. 11-12, pp. 1787–1795, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. S. S. Miller and P. T. Mocanu, “Second-order differential inequalities in the complex plane,” Journal of Mathematical Analysis and Applications, vol. 65, no. 2, pp. 289–305, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet